# SDR IXXA0200127S

- Difficulty date: August 27, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage Skin
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A DENT WAS DISCOVERED UNDER AN EXISTING REPAIR ON THE CENTER SECTION OF THE LOWER FORWARD CARGO COMPARTMENT FUSELAGE STATION 335. REPAIR ACCOMPLISHED, REMOVAL OF PREVIOUS REPAIR, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF REPAIR ANGLE IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORIZATION R12-R04.
